# SDR DLL10961512

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- Engine: Rroyce RB21122B02
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump Packing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT ATTENDENTS REPORTED SMOKE AND HAZE IN CABIN ON APPROACH.  AFT LAV SMOKE DET WENT OFF.  REPLACED OIL PUMP PACKING, CKS GOOD.
